# SDR SWIA200110358

- Difficulty date: November 19, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 18,656 hours, 16,563 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adj
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND SELECTING GEAR LEVER UP GEAR DISAGREE AND NOSE DOOR OPEN WARNING MESSAGES ILLUMINATED IN EICAS.  CONSULTED QRH AND RETURNED TO AIRPORT.  ADJUSTED GAP ON OLEO STRUT - CENTERED PROXIMITY SENSOR PER 32-61-05.  JACKED AIRCRAFT AND CYCLED GEAR.  OPS CHECK GOOD.
